Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 241 - 249 2019-10-03

Notes About a New Metric on the Cotangent Bundle

Filiz Ocak [1]


In this article, we construct a new metric $\mathord{\buildrel{\lower3pt\hbox{$\scriptscriptstyle\smile$}}  \over G}  = {}^R\nabla  + \sum\limits_{i,j = 1}^m {a^{ji}} \delta {p_j}\delta {p_i}$  in the cotangent  bundle, where ${}^R\nabla $ is the  Riemannian extension and  $ a^{ji}$ is a symmetric (2,0)-tensor field on a differentiable manifold.

Cotangent bundle, Riemannian extension, geodesic, para-Nordenian metric
  • \bibitem{1} Aslanci, S., Cakan, R., On a cotangent bundle with deformed Riemannian extension, \emph{Mediterr. J. Math.} 11 (2014), 1251-1260.
  • \bibitem{2} Aslanci, S., Kazimova, S., Salimov, A.A., Some Remarks Concerning Riemannian Extensions, \emph{Ukrainian. Math. J.} 62, (2010), 661-675.
  • \bibitem{3}Bejan, C.L., Eken, \c{S}., A characterization of the Riemann extension in terms of harmonicity, \emph{Czech. Math. J.} 67, (2017), 197-206.
  • \bibitem{4}Bejan, C.L., Meri\c{c}, \c{S}. E., K{\i}l{\i}\c{c}, E., Einstein Metrics Induced by Natural Riemann Extensions, \emph{Adv. Appl. Clifford Algebras.} 27, (2017), 2333-2343.
  • \bibitem{5}Calvi\~{n}o-Louzao, E., Garc\'{i}a-R\'{i}o, E., Gilkey, P., V\'{a}zquez-Lorenzo A., The Geometry of Modified Riemannian Extensions, \emph{Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci.} 465, (2009), 2023-2040.
  • \bibitem{6} Cruceanu, V., Fortuny, P., Gadea, M., A survey on paracomplex Geometry, \emph{Rocky Mountain J. Math.} 26, (1995), 83-115.
  • \bibitem{7} Dryuma, V., The Riemann Extensions in Theory of Differential Equations and their Applications, \emph{Mat. Fiz. Anal. Geom.} 10, (2003), 307-325.
  • \bibitem{8} Gezer, A., Bilen, L., Cakmak, A., Properties of Modified Riemannian Extensions,\emph{ Zh. Mat. Fiz. Anal. Geom.} 11, (2015), 159-173.
  • \bibitem{9} Kruckovic, GI., Hypercomplex structures on manifolds I. \emph{Trudy. Sem. Vektor Tenzor Anal.} 16, (1972), 174-201(in Russian).
  • \bibitem{10} Ocak, F., Kazimova, S., On a new metric in the cotangent bundle, \emph{Transactions of NAS of Azerbaijan Series of Physical-Technical and Mathematical Sciences.} 38, (2018), 128-138.
  • \bibitem{11} Patterson, E.M., Walker, A.G., Riemann Extensions, \emph{Quart. J. Math. Oxford Ser.} 3, (1952), 19–28.
  • \bibitem{12}Salimov, A., Tensor Operators and Their Applications, Nova Science Publishers, New York, USA, 2012.
  • \bibitem{13} Salimov, A., Cakan, R., On deformed Riemannian extensions associated with twin Norden metrics, \emph{Chinese Annals of Mathematics Series B. } 36, (2015), 345-354.
  • \bibitem{14} Salimov, A.A., Iscan, M., Akbulut, K., Notes on para-Norden–Walker 4-manifolds, \emph{International Journal of Geometric Methods in Modern Physics.} 7, (2010), 1331-1347.
  • \bibitem{15} Salimov, A. A., Iscan, M. and Etayo, F., Paraholomorphic B-manifold and its properties, \emph{Topology Appl.} 154,(2007), 925-933.
  • \bibitem{16} Yano, K., Ako, M., On certain operators associated with tensor fields, \emph{Kodai Math. Sem. Rep.} 20, (1968), 414-436.
  • \bibitem{17} Yano, K. and Ishihara, S., Tangent and Cotangent Bundles, Pure and Applied Mathematics, 16, Marcel Dekker, Inc., New York, 1973.
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0003-4157-6404
Yazar: Filiz Ocak (Sorumlu Yazar)
Kurum: Karadeniz Technical University
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg542783, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {241 - 249}, doi = {}, title = {Notes About a New Metric on the Cotangent Bundle}, key = {cite}, author = {Ocak, Filiz} }
APA Ocak, F . (2019). Notes About a New Metric on the Cotangent Bundle. International Electronic Journal of Geometry , 12 (2) , 241-249 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/542783
MLA Ocak, F . "Notes About a New Metric on the Cotangent Bundle". International Electronic Journal of Geometry 12 (2019 ): 241-249 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/542783>
Chicago Ocak, F . "Notes About a New Metric on the Cotangent Bundle". International Electronic Journal of Geometry 12 (2019 ): 241-249
RIS TY - JOUR T1 - Notes About a New Metric on the Cotangent Bundle AU - Filiz Ocak Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 241 EP - 249 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Notes About a New Metric on the Cotangent Bundle %A Filiz Ocak %T Notes About a New Metric on the Cotangent Bundle %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Ocak, Filiz . "Notes About a New Metric on the Cotangent Bundle". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 241-249 .
AMA Ocak F . Notes About a New Metric on the Cotangent Bundle. International Electronic Journal of Geometry. 2019; 12(2): 241-249.
Vancouver Ocak F . Notes About a New Metric on the Cotangent Bundle. International Electronic Journal of Geometry. 2019; 12(2): 249-241.